# SDR SWAA2018072523825

- Difficulty date: July 23, 2018
- Submitted: July 25, 2018
- Operation: Air carrier
- Aircraft: N717SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27851
- Aircraft time: 69,992 hours, 41,449 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: W3142047420
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L2 DOOR EMERGENCY EXIT LIGHT ABOVE THE DOOR FAILED OPERATIONS CHECK.  CONNECTED WIRE IAW WDM AND AMM.
